G. O. Mota
Title
Cited by
Cited by
Year
Decomposing highly edge-connected graphs into paths of any given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Journal of Combinatorial Theory, Series B 122, 508-542, 2017
222017
Powers of tight Hamilton cycles in randomly perturbed hypergraphs
W Bedenknecht, J Han, Y Kohayakawa, GO Mota
Random Structures & Algorithms 55 (4), 795-807, 2019
142019
Loose Hamiltonian Cycles Forced by Large -Degree---Approximate Version
J de Oliveira Bastos, GO Mota, M Schacht, J Schnitzer, F Schulenburg
SIAM Journal on Discrete Mathematics 31 (4), 2328-2347, 2017
142017
Decompositions of highly connected graphs into paths of length five
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
arXiv preprint arXiv:1505.04309, 2015
112015
Decompositions of triangle-free 5-regular graphs into paths of length five
F Botler, GO Mota, Y Wakabayashi
Discrete Mathematics 338 (11), 1845-1855, 2015
102015
The size‐Ramsey number of powers of paths
D Clemens, M Jenssen, Y Kohayakawa, N Morrison, GO Mota, D Reding, ...
Journal of Graph Theory 91 (3), 290-299, 2019
92019
Monochromatic trees in random graphs
Y Kohayakawa, GO Mota, M Schacht
Mathematical Proceedings of the Cambridge Philosophical Society 166 (1), 191-208, 2019
82019
Decomposing highly connected graphs into paths of length five
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Discrete Applied Mathematics 245, 128-138, 2018
82018
On an anti-Ramsey threshold for random graphs
Y Kohayakawa, PB Konstadinidis, GO Mota
European Journal of Combinatorics 40, 26-41, 2014
82014
Counting Gallai 3-colorings of complete graphs
J de Oliveira Bastos, FS Benevides, GO Mota, I Sau
Discrete Mathematics 342 (9), 2618-2631, 2019
52019
The multicolour size-Ramsey number of powers of paths
J Han, M Jenssen, Y Kohayakawa, GO Mota, B Roberts
arXiv preprint arXiv:1811.00844, 2018
52018
On an anti‐Ramsey threshold for sparse graphs with one triangle
Y Kohayakawa, PB Konstadinidis, GO Mota
Journal of Graph Theory 87 (2), 176-187, 2018
52018
LOOSE HAMILTONIAN CYCLES FORCED BY LARGE (k-2)-DEGREE-SHARP VERSION
JO Bastos, GO Mota, M Schacht, J Schnitzer, F Schulenburg
CONTRIBUTIONS TO DISCRETE MATHEMATICS 13 (2), 88, 2018
52018
Path decompositions of regular graphs with prescribed girth
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Electronic Notes in Discrete Mathematics 49, 629-636, 2015
52015
Ramsey numbers for bipartite graphs with small bandwidth
GO Mota, GN Sárközy, M Schacht, A Taraz
European Journal of Combinatorics 48, 165-176, 2015
42015
On an anti-Ramsey property of random graphs
Y Kohayakawa, PB Konstadinidis, GO Mota
Electronic Notes in Discrete Mathematics 37, 237-242, 2011
42011
Loose Hamiltonian cycles forced by large (k− 2)-degree-sharp version
JO Bastos, GO Mota, M Schacht, J Schnitzer, F Schulenburg
Electronic Notes in Discrete Mathematics 61, 101-106, 2017
32017
Decompositions of highly connected graphs into paths of any given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Electronic Notes in Discrete Mathematics 49, 795-802, 2015
32015
Decompositions of highly edge-connected graphs
F Botler, GO Mota, M Oshiro, Y Wakabayashi
Preprint, 2015
32015
The size-Ramsey number of powers of bounded degree trees
S Berger, Y Kohayakawa, GS Maesaka, T Martins, W Mendonça, GO Mota, ...
arXiv preprint arXiv:1907.03466, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20